# SDR AU980827

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 8639803
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON NOSE RIBS CRACKED.  FOUND DURING INSPECTION IAW PIPER SB 1011.  PART TOTAL CYCLES:  1,879.
